# SDR SWAA2022050291067

- Difficulty date: April 4, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Part number: 140CF
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PLATE ON AFT CARGO COMP OVER PANEL 140CF AFT CARGO COMP 2022-192591 / [01] REPLACED PLATE ON AFT CARGO COMP OVER PANEL 140CF AFT CARGO IAW SRM B737-700 51-40-02;[02] TASK COMPLETED; RII
